# SDR RAIA2019110830014

- Difficulty date: October 30, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Frames 16-17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER OMEGA BEAM O/B LOWER SPLICE ANGLE IS CRACKED BETWEEN FRAME 16 & 17-          R/R CENTER OMEGA BEAM O/B LOWER SPLICE ANGLE BETWEEN FR16-FR17.
